# SDR ASAA0010011

- Difficulty date: January 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE CARGO CEILING RETENTION STRAP WAS FOUND CORRODED STATIO N787 RBL 24.  REPAIRED PER EA 5320-01397.  (M)
